
Theocold Drop
Manufacturer
Theo Pharma Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Theocold Drop is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Drop
Introduction
Theocold Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It is commonly prescribed in children to relieve common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Theocold Drop is a medication that should be used under the guidance of a doctor. It is important to follow the dosage instructions carefully and not to exceed the recommended dose.
Safety Information
Side Effects
No common side effects listed
How it works
Theocold Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Theocold Drop with other cold and flu medicines as that may lead to side effects Stop Theocold Drop and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips such as cleaning and disinfecting surfaces after sneezing and coughing, giving your child plenty of fluids, restraining your child from having dairy products, coffee, and foods that are spicy and fried, and making your child gargle with warm saltwater
Related Medicines

Febrex Plus Oral Drop

Solvin Cold Drop

Acolate Oral Drops Mango

Recofast Plus Drop

Breasy Oral Drops

Fibcold Drop

Active Cold P Oral Drops

Synarcin 1mg/125mg/2.5mg Drop

Coldmate Plus 1mg/125mg/2.5mg Drop
